# SDR DL757101152

- Difficulty date: May 6, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 80,284 hours, 38,126 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620 S16-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT STA 600-620 BETWEEN STRINGER 16L AND 17L REPAIRED IAW ERA385158-14.
